Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 176, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 11, 2012, 8:28 PM CDT for Jack County, Texas. It was in force for 77 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 8:28 PM CDT (01:28 UTC)
- Expired
- Jun 11, 2012, 9:45 PM CDT
- In force
- 77 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Jack County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 111 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 8:40 PM CDT | HAIL 1 | Jermyn, TX | QUARTER SIZED HAIL IN JERMYN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3358 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
807
WUUS54 KFWD 120128
SVRFWD
TXC237-120245-
/O.NEW.KFWD.SV.W.0176.120612T0128Z-120612T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
828 PM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACK COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 945 PM CDT
* AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED
IN YOUNG COUNTY...10 MILES NORTHWEST OF BRYSON MOVING NORTHEAST AT
30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JERMYN AROUND 840 PM...
SQUAW MOUNTAIN AROUND 850 PM...
THIS STORM PRODUCED SIGNIFICANT WIND DAMAGE IN NEWCASTLE IN YOUNG
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.
&&
LAT...LON 3347 9798 3343 9798 3343 9792 3300 9793
3301 9843 3347 9842
TIME...MOT...LOC 0125Z 242DEG 25KT 3325 9852
$$
255 follow-up statements
886
WWUS54 KFWD 120144
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CDT MON JUN 11 2012
TXC237-120245-
/O.CON.KFWD.SV.W.0176.000000T0000Z-120612T0245Z/
JACK TX-
844 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR JACK COUNTY...
AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 10
MILES NORTH OF BRYSON OR NEAR SQUAW MOUNTAIN...MOVING NORTHEAST AT
35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OAKLAND AROUND 850 PM CDT...
POST OAK AROUND 915 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3347 9798 3343 9798 3343 9792 3300 9793
3301 9843 3347 9842
TIME...MOT...LOC 0142Z 243DEG 28KT 3332 9832
$$
85/NH154
WWUS54 KFWD 120154
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
854 PM CDT MON JUN 11 2012
TXC237-120245-
/O.CON.KFWD.SV.W.0176.000000T0000Z-120612T0245Z/
JACK TX-
854 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR JACK COUNTY...
AT 853 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 10 MILES
NORTHWEST OF JACKSBORO...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
POST OAK AT 910 PM CDT
TRUCE AT 920 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3347 9798 3343 9798 3343 9792 3300 9793
3301 9843 3347 9842
TIME...MOT...LOC 0153Z 241DEG 28KT 3336 9821
$$
85/NH031
WWUS54 KFWD 120209
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CDT MON JUN 11 2012
TXC237-120245-
/O.CON.KFWD.SV.W.0176.000000T0000Z-120612T0245Z/
JACK TX-
909 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR JACK COUNTY...
AT 909 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTH OF JACKSBORO...MOVING EAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3343 9798 3343 9792 3309 9797 3301 9843
3347 9842 3347 9798
TIME...MOT...LOC 0209Z 258DEG 21KT 3334 9812
$$
85/NH320
WWUS54 KFWD 120230
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
930 PM CDT MON JUN 11 2012
TXC237-120245-
/O.CON.KFWD.SV.W.0176.000000T0000Z-120612T0245Z/
JACK TX-
930 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR JACK COUNTY...
AT 930 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF JACKSBORO...MOVING EAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3343 9798 3343 9793 3309 9797 3305 9823
3322 9830 3326 9842 3340 9843 3347 9841
3347 9798
TIME...MOT...LOC 0230Z 263DEG 22KT 3327 9802
$$
85/NH488
WWUS54 KFWD 120238
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
938 PM CDT MON JUN 11 2012
TXC237-120249-
/O.EXP.KFWD.SV.W.0176.000000T0000Z-120612T0245Z/
JACK TX-
938 PM CDT MON JUN 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR JACK COUNTY EXPIRES AT 945 PM
CDT...
AT 939 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
LAT...LON 3343 9798 3343 9793 3309 9797 3305 9823
3322 9830 3326 9842 3340 9843 3347 9841
3347 9798
TIME...MOT...LOC 0239Z 263DEG 22KT 3328 9795
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:26 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 11, 6:26 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 626 PM CDT MON JUN 11 2012 .AVIATION... CONCERNS...THUNDER POTENTIAL AND MVFR CIGS. VFR CONDITIONS ARE EXPECTED AT THE TAF SITES FOR THE NEXT SEVERAL HOURS BUT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT AT LEAST THE DFW METROPLEX LATER THIS EVENING. A STATIONARY COLD FRONT CURRENTLY LIES FROM NEAR NOCONA TO GRAHAM TO ALBANY. STORMS ARE EXPECTED TO DEVELOP ALONG THIS FRONT THROUGH THE EVENING HOURS AND AFFECT THE METROPLEX TAF SITES BETWEEN 03-06Z. CURRENT CONVECTION NEAR COLEMAN TO EDEN MAY CONGEAL INTO A MCS THAT MAY MOVE EAST AND REACH KACT LATER THIS EVENING...BUT WITH THE OVERALL SLOW MOVEMENT OF THE STORMS AND THE LOSS OF HEATING IN A FEW HOURS...WILL NOT MENTION RAIN OR THUNDER IN THE KACT TAF AT THIS TIME. ANY STORMS THAT DO REACH THE TAF TERMINALS COULD BE SEVERE WITH A HIGH WIND AND HAIL THREAT...BUT THE OVERALL SEVERE THREAT IS EXPECTED TO DIMINISH THROUGH THE OVERNIGHT HOURS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON BUT MANY QUESTIONS STILL REMAIN ABOUT WHEN AND WHERE THEY WOULD DEVELOP...THEREFORE WILL NOT MENTION THUNDER IN THE TAF FOR TOMORROW AFTERNOON UNTIL WE SEE WHERE THE FRONT OR BOUNDARIES REMAIN FROM TONIGHT/S CONVECTION. THERE IS A CHANCE THAT MVFR CIGS AROUND 1500 FEET COULD REACH THE TAF SITES EARLY TUESDAY MORNING BUT CONVECTION TONIGHT COULD IMPACT THE DEVELOPMENT OR LOCATION OF THE STRATUS. FOR NOW...WILL LEAVE THE MENTION OF MVFR CIGS IN OVERNIGHT BUT MAY NEED TO REMOVE THIS WITH LATER TAF ISSUANCES. AND FINALLY...WILL PREVAIL SOUTH WINDS AT ALL SITES UNTIL TUESDAY AFTERNOON WHEN THE WINDS SHIFT TO THE SOUTHEAST AND EAST. HOWEVER...IT IS POSSIBLE THAT CONVECTION COULD PUSH THE FRONT INTO THE DFW METROPLEX OVERNIGHT OR VERY NEAR THE METROPLEX RESULTING IN NORTH OR VARIABLE WINDS. 82/JLD && .PREV DISCUSSION... /ISSUED 300 PM CDT MON JUN 11 2012/ THE COLD FRONT CURRENTLY EXTENDS FROM NEAR MCALESTER OKLAHOMA TO HOBBS NEW MEXICO AND HAS ALREADY ENTERED NORTHWESTERN YOUNG COUNTY. WE STILL FEEL THAT LATE AFTERNOON AND EVENING CONVECTION WILL FAVOR AREAS ALONG AND AHEAD OF THE COLD FRONT...ESPECIALLY FROM EAST OKLAHOMA TO THE TEXAS HILL COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN PLACE OVER NORTH TEXAS...THUNDERSTORM DEVELOPMENT WILL BE RAPID WITH LARGE HAIL POSSIBLY RESULTING WITHIN 30 MINUTES AFTER THE FIRST ECHOES APPEAR. EXPECT DEVELOPMENT TO BEGIN IN OKLAHOMA AND OVER THE TEXAS HILL COUNTRY WHERE INHIBITION IS THE LEAST AND BUILD ALONG THE COLD FRONT INTO OUR NORTH AND WEST COUNTIES THIS EVENING THEN OVER THE NORTHWEST THIRD BY MIDNIGHT AND NORTHEAST LATE TONIGHT. SPC/S SLIGHT RISK OVER THE NORTHWEST TWO- THIRDS OF NORTH TEXAS IS WARRANTED. ISOLATED DISCRETE CELLS WILL HAVE TO BE WATCHED CLOSELY FOR MESO CYCLONE DEVELOPMENT 23-03Z AND VERY LARGE HAIL POTENTIAL THROUGH 04Z. WITH THE FRONT REMAINING IN THE AREA ON TUESDAY...WE HAVE THE POTENTIAL FOR MORE SCATTERED AFTERNOON AND EVENING STRONG TO SEVERE CONVECTION. ALSO...WE EXPECT AN MCS TO DEVELOP UPSTREAM THAT PROPAGATES ACROSS NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY MORNING. AS STARTED BY THE PREVIOUS SHIFT...THIS IS HIGHLY DEPENDENT ON HOW OVER WORKED THE ATMOSPHERE BECOMES TONIGHT. ONCE AGAIN SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON THROUGH NIGHT IF THE ATMOSPHERE REMAINS UNSTABLE AND PRIMED. TEMPERATURES DURING THIS FORECAST WILL BE SEVERAL DEGREES COOLER THAN THOSE OF TODAY. EXPECT CLOUD COVERAGE AND STORM ACTIVITY TO RESULT IN HIGHS 88-92 ALONG AND NORTH OF I-20...AND IN THE MID 90S TO THE SOUTH TUESDAY AND WEDNESDAY. HIGH TEMPS WILL REMAIN IN THE UPPER 80S TO MID 90S THURSDAY THROUGH MONDAY AS WINDS BECOME MORE SOUTHEASTERLY. OVERNIGHT LOWS WILL REMAIN ELEVATED DUE TO DEWPOINTS IN THE UPPER 60S TO LOWER 70S LINGER OVER THE REGION THIS WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 92 76 90 74 / 30 30 40 30 10 WACO, TX 76 93 74 91 73 / 10 20 30 20 10 PARIS, TX 75 90 71 87 69 / 50 30 30 30 20 DENTON, TX 75 91 72 89 71 / 40 30 40 30 10 MCKINNEY, TX 74 90 74 89 70 / 40 30 40 30 20 DALLAS, TX 78 92 77 90 74 / 30 30 40 30 10 TERRELL, TX 76 91 74 88 72 / 40 30 30 30 20 CORSICANA, TX 77 93 74 91 72 / 20 20 30 20 10 TEMPLE, TX 76 95 73 92 72 / 10 20 20 20 10 MINERAL WELLS, TX 73 91 72 90 70 / 40 20 40 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/58
Hazardous weather outlook, Jun 11, 7:58 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 758 PM CDT MON JUN 11 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 758 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT ACROSS NORTH TEXAS. THE THUNDERSTORMS THIS EVENING WILL BE CONFINED ALONG AND WEST OF A LINE FROM LAMPASAS TO WAXAHACHIE TO CANTON. SOME OF THIS STORMS COULD BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY THROUGH WEDNESDAY AFTERNOON. STRONG TO SEVERE STORMS CONTAINING LARGE HAIL AND DAMAGING WINDS WILL REMAIN POSSIBLE...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...MAINLY WEST OF INTERSTATE 35 WHERE THE SEVERE WEATHER RISK IS EXPECTED TO BE THE GREATEST.
In the hours before
Local storm report, Jun 11, 7:07 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CDT MON JUN 11 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL BRECKENRIDGE 32.75N 98.90W
06/11/2012 E0.88 INCH STEPHENS TX PUBLIC
DIME TO NICKEL HAIL IN BRECKENRIDGELocal storm report, Jun 11, 7:18 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON JUN 11 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL BRECKENRIDGE 32.75N 98.90W
06/11/2012 E1.00 INCH STEPHENS TX PUBLIC
QUARTER HAIL AT THE CVS DRUG STORE ON WEST WALKER STREET
IN BRECKENRIDGELocal storm report, Jun 11, 8:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 PM CDT MON JUN 11 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 8 ENE CRYSTAL FALLS 32.94N 98.77W
06/11/2012 E2.50 INCH STEPHENS TX PUBLIC
TENNIS BALL SIZED HAIL WAS REPORTED 3 MILES SOUTH OF
ELIASVILLELocal storm report, Jun 11, 8:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CDT MON JUN 11 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 2.5 S NEWCASTLE 33.16N 98.75W
06/11/2012 E2.75 INCH YOUNG TX PUBLIC
TENNIS BALL TO BASEBALL SIZED HAIL WAS REPORTED NEAR
FORT BELKNAP STATE PARKLocal storm report, Jun 11, 8:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CDT MON JUN 11 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 5 NW BRECKENRIDGE 32.80N 98.96W
06/11/2012 E1.25 INCH STEPHENS TX NWS EMPLOYEE
HALF DOLLAR SIZED HAIL WAS REPORTED ON THE PENINSULA ON
THE EASTERN SIDE OF HUBBARD CREEK LAKELocal storm report, Jun 11, 8:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT MON JUN 11 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL 8 N GRAHAM 33.22N 98.60W
06/11/2012 E0.75 INCH YOUNG TX PUBLIC
SPOTTER NETWORK REPORT 4 MILES SW OF RED TOPThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Young | 96 min |
| Jun 11, 8:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Jun 11, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 30 min |
| Jun 11, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 32 min |
| Jun 11, 9:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 65 min |
| Jun 11, 9:59 PM CDT | Special Weather Statement | FWD | Parker, Wise | 31 min |
| Jun 11, 10:26 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Jun 11, 10:41 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 21 min |
| Jun 11, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| Jun 11, 11:07 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 23 min |
| Jun 11, 11:24 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Parker, Tarrant, Wise | 51 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Jun 12, 12:02 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Jun 12, 12:14 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 46 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | FWD | Fannin | 60 min |
| Jun 12, 12:31 AM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Jun 12, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 46 min |
| Jun 12, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 58 min |
| Jun 12, 1:05 AM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jun 12, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 44 min |
| Jun 12, 2:18 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| Jun 12, 10:42 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:21 AM CDT | Special Weather Statement | FWD | Stephens | 54 min |
| Jun 12, 11:27 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Jun 12, 11:50 AM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| Jun 12, 11:55 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 80 min |
| Jun 12, 12:34 PM CDT | Tornado Warning | FWD | Eastland | 41 min |
| Jun 12, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 53 min |
| Jun 12, 1:12 PM CDT | Areal Flood Advisory | FWD | Eastland | 2 hr |
| Jun 12, 1:12 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 12, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 64 min |
| Jun 12, 2:30 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Navarro | 30 min |
| Jun 12, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 52 min |
| Jun 12, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 64 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Jun 12, 4:10 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Jun 12, 4:11 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 12, 4:12 PM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Jun 12, 4:31 PM CDT | Special Weather Statement | FWD | Madison | 29 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 77 min |
| Jun 12, 5:13 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 92 min |
| Jun 12, 5:24 PM CDT | Special Weather Statement | FWD | Anderson, Leon, Robertson | 21 min |
| Jun 12, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 89 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.